# SDR HAIHEEA9513

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3033063
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,604 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED VALVE WAS OVERHAULED  2-14-97 .  BLEED VALVE CAUSED #2 ENGINE TO OSCILLATE BETWEEN 20 AND 40% TORQUE.  REMOVED FROM A/C YV-0-CVG-11 AND ENGINE S/N CPPS62930, T.T. 3604.20. REMOVED BLEED VALVE AND FOUND UNSERVICEABLE AND REPLACED WITH SERVICEABLE BLEED VALVE.
